MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, PE WITH PEG, SMALL; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. GLENOID, PE WITH PEG, SMALL; PROSTHESIS, SHOULDER, CEMENTED
Model Number GLENOID, PE WITH PEG, SMALL
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a revision surgery was necessary due to a broken and loosened pegged glenoid.The implants were initially implanted on (b)(4) 2014.It was further reported that the following devices were explanted in addition to the defective pegged glenoid: humeral head 43/18, ar-9343-18, 1295123602.Trunion 43, ar-9300-43cpc, 13.018.Cage screw small, ar-9301-01, 13.134.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information in h6: type of investigation, investigation findings, investigation conclusions, and h10, and updated information in g1 and g3.The complaint is confirmed based on the customer provided photos, which shows the glenoid broken.The most likely cause for the reported failure can be attributed to wear and tear due to the normal wear after 10 years of friction of glenoid material and metal part from the surgery,.

Brand Name
GLENOID, PE WITH PEG, SMALL
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18395438
Report Number1220246-2023-09647
Device Sequence Number2933086
Product Code KWS
UDI-Device Identifier00888867057319
UDI-Public00888867057319
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID, PE WITH PEG, SMALL
Device Catalogue NumberAR-9105-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date12/26/2023
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown